Walgreens Daytime Multi-Symptom Cold & Flu Relief Liquid Caps24.0 ea.
Online and store prices may vary
Well at Walgreens®
- Acetaminophen: Aches, Fever, Sore Throat
- Dextromethorphan HBr: Cough
- Phenylephrine HCI: Nasal Congestion
Walgreens Pharmacist Recommended†
Compare to Vicks® DayQuil® LiquiCaps® active ingredients†
†Walgreens Pharmacist Survey Study, November 2010.
††This product is not manufactured or distributed by Proctor & Gamble®, ownder of the registered trademark Vicks DayQuil LiquiCaps.
Made in Canada
100% Satisfaction guaranteed with all Walgreens products or your money back.100% satisfaction guaranteed
- Do not take more than directed (see overdose warning)
- Do not take more than 12 liquid caps in 24 hours
- Adults and children 12 years and over: take 2 liquid caps with water every 4 hours
- Children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage
Store at controlled room temperature 15°C to 30°C (59°F to 86°F). © 2012 Walgreen Co.
- More than 12 liquid caps in 24 hours, which is the maximum daily amount
- With other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product
- Liver disease
- Heart disease
- Thyroid disease
- High blood pressure
- Trouble urinating due to an enlarged prostate gland
- Persistent or chronic cough occurs with smoking, asthma, or emphysema
- Cough that occurs with too much phlegm (mucus)
- Taking the blood thinning drug warfarin
- Do not exceed recommended dosage
- Nervousness, dizziness or sleeplessness occurs
- Pain, nasal congestion or cough gets worse or lasts more than 7 days
- Fever gets worse or lasts more than 3 days
- Redness or swelling is present
- New symptoms occur
- Cough comes back or occurs with rash or headache that lasts
These could be signs of a serious condition
Keep out of reach of children.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults and for children even if you do not notice any signs or symptoms.
Temporarily relieves common cold and flu symptoms: Minor aches ad pains, headache, sore throat, nasal congestion, fever, cough due to minor throat and bronchial irritation.
|Serving Size||1 Liquid Cap|
|Serving Per Container|
|Amount per Serving||%DV|
Not eligible for Ship to Store at this time See Ship to Store FAQs
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.12
Product in inches (LxWxH): 1.2x 4.5x 3.4
Item Code: 169234
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.